A Note on the Generalized ð ‘ž -Bernoulli Measures with Weight ð ›¼
T. Kim,
S. H. Lee,
D. V. Dolgy and
C. S. Ryoo
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
We discuss a new concept of the 𠑞 -extension of Bernoulli measure. From those measures, we derive some interesting properties on the generalized 𠑞 -Bernoulli numbers with weight 𠛼 attached to 𠜒 .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/867217.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/867217.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:867217
DOI: 10.1155/2011/867217
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().